Kodai Mathematical Journal

Equinormalizability and topologically triviality of deformations of isolated curve singularities over smooth base spaces

Công-Trình Lê

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We give a δ-constant criterion for equinormalizability of deformations of isolated (not necessarily reduced) curve singularities over smooth base spaces of dimension ≥ 1. For one-parametric families of isolated curve singularities, we show that their topologically triviality is equivalent to the admission of weak simultaneous resolutions.

Article information

Source
Kodai Math. J., Volume 38, Number 3 (2015), 642-657.

Dates
First available in Project Euclid: 30 October 2015

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1446210599

Digital Object Identifier
doi:10.2996/kmj/1446210599

Mathematical Reviews number (MathSciNet)
MR3417526

Zentralblatt MATH identifier
1337.14004

Citation

Lê, Công-Trình. Equinormalizability and topologically triviality of deformations of isolated curve singularities over smooth base spaces. Kodai Math. J. 38 (2015), no. 3, 642--657. doi:10.2996/kmj/1446210599. https://projecteuclid.org/euclid.kmj/1446210599


Export citation